# SDR SWAA2025121030900

- Difficulty date: November 2, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD SCUFF PLATE IN THE FWD CARGO BAY CUTOUT.   REPAIRED FWD SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1, AND BAC 5975.
